# SDR ASAA2015111113740

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,411 hours, 10,587 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4854
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,406 hours, 10,586 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE VALVE STICKS.  REQUIRED SEVERAL CYCLES TO GET VALVE LIGHT TO GO DIM IN ON POSITION.  ACFT GROUNDED.  REPLACED NR 2 ENGINE ANTI-ICE VALVE REF AMM 30-21-11.
